# SDR SIMA20140922005

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 36,727 hours, 33,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT ON & OFF SWITCH IS BROKEN.  THE SWITCH FELL OFF THE LIGHT.  R & R FIRST OFFICER'S FLASHLIGHT.  OPERATIONS CHECKED GOOD IAW AMM CH 33-51-01.
